Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 20, No. 3                                 Cover

pp. 207—309(December 2020)                 Contents


Fibonacci lacunary statistical convergence in intuitionistic fuzzy -normed linear spaces

Ömer Kíşí, İbrahim TuzcuoOğlu

Pages  207-222

Download(s) [PDF]    


Intuitionistic fuzzyfication of essential submodule with respect to an arbitrary submodule

P. K. Sharam

Pages  223-234

Download(s) [PDF]    


A note on ideals of the nearness hemirings

M. A. Öztürk

Pages  235-242

Download(s) [PDF]    


Tripolar fuzzy interior ideals and tripolar fuzzy soft interior ideals over semigroups

Marapureddy Murali Krishna Rao

Pages  243-256

Download(s) [PDF]    


Soft topological soft modules

Fawzan Sidky, M. E. El-Shafei, M. K. Tahat

Pages  257-272

Download(s) [PDF]    


Topological structures based on interval-valued sets

J. Kim, Y. B. Jun, J. G. Lee, K. Hur

Pages  273-295

Download(s) [PDF]    


-fuzzy set an some relations on it

F. Salama

Pages  297-309

Download(s) [PDF]